# SDR 0300676312

- Difficulty date: April 2, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N672US
- Make and model: Boeing 747451
- Aircraft serial: 30267
- Aircraft time: 17,387 hours, 2,132 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Controller
- Condition: Inoperative
- Location: Galley Oven
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT SMOKE EMITTED FROM THE NR1 OVEN IN THE UPPER DECK. PULLED GALLEY CIRCUIT BREAKER, AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT. REPLACED THE OVEN CONTROLLER, OPERATIONAL CHECK GOOD.
